# SDR UALA2010050701565

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 69,809 hours, 20,238 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1014
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT STAY ON BUSS. REPLACED APU GENERATOR IAW MM, OPS AND OUTPUT OF GEN NORMAL.
